Skip to Content

Does Votrient cause any bone density loss?

Responses (1)

midlifer 30 Aug 2011

not to my knowledge, but there may be bone pain, more likely muscle soreness

carroll1 6 Sep 2011

hey midlifer.. haven't chatted in awhile. how is your hubby? still on 800mg of the votrient. how are the scans? we'vd been ok my hubby scans are good to ok, were great shrinking now we're stable... summer's over.. hope you enjoyed.stay well

midlifer 6 Sep 2011

Hey,
I just sent you a note, but not sure it went through. Let me know if you didn't get it and I'll re do it.

carroll1 6 Sep 2011

Funny... I got this note but not anything else

midlifer 7 Sep 2011

Hi,
I don't think I signed in the first time and that's probably why it didn't go in.
Glad to hear from you and things are looking ok for your husband. Floyd is still on his votrient and has a ct in Dec.
I'm so glad that this Hot summer is winding down. We are in a drought but did get some rain today and yesterday, thanks to LEE, a tropical storm.
Temps. were much cooler today.

Haven't done much this summer because of the heat. Our granddaughter turns 3 on the 14th so we are planning on seeing her for a few days. The new great nephew is due any time now! A new baby is a definite blessing.

What have you been up to?

carroll1 7 Sep 2011

this summer we have worked and played alot... was in oklahoma for 2 wks and will be going back mid september again... (work for my hubby, i now go along with him) i've been keeping busy just keeping him busy.sounds crazy. I have to admit the summer flew, i blinked and now its gone! boy christmas is aroung the corner. just enjoying the cooler weather now..

midlifer 1 Dec 2011

Good Morning,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions